# SDR AALA20131205007

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN VAULT DOOR LT HAND JAMB, STIFFENER IS CRACKED AT LOWER FWD FASTENER 19 INCHES ABOVE FLOOR.  INSTALLED SERVICEABLE STIFFENER AT LT HAND VAULT DOOR JAMB 19 INCHES ABOVE FLOOR.
